# SDR AU991073

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4014
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER MOTOR FAILED.  SUSPECT ARMATURE OR BUSHING PROBLEM.
